# SDR DL72W951541

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Frame
- Condition: Worn
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FS 1353 FRAME AT RBL 11 WAS FOUND WORN BEYOND LIMITS FROM WEAR BY NR 2 ENGINE AFT COWL PANELS.  REPAIRED PER MM 53-11-0 PG 801.
